# SDR IPXA11565648

- Difficulty date: March 17, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 334-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CUSTOMER CARD 926324, FOUND THE INTERIOR FLOOR PANEL AT BS 334-440, RBL 45-65, DELAMINATED ON TOP SURFACE.  REPLACE INW EO B757-5320-9692.
